# SDR ASOA2019111907134

- Difficulty date: November 19, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N17185
- Make and model: Emb EMB-145XR
- Aircraft serial: 145922
- Aircraft time: 30,810 hours, 20,334 cycles
- System (JASC): 5711 · Wing Spar
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS A/C IS IN FOR A C-CHECK INSPECTION WHEN MAINTENANCE FOUND THE L/H WING AT RIB 21 CRACKED. MAINTENANCE REPAIRED THE RIB 21 IAW ETD  2019-145-153596. ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
